Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Back on Abilify? banga

Posted by ed_uk on March 13, 2005, at 16:18:09

In reply to Re: Back on Abilify? ed_uk, posted by banga on March 13, 2005, at 15:53:04

Hi B!

I'm not doing too bad thanks, I've got exams in June, not sure how I'm gonna do. The pharmacy course is so dull, it's sad really because it could have been interesting - we'd need a whole new set of lecturers for that to happen though! It's essentially a course in pharmaceutical science, it's not a clinical course at all. We don't learn that much relevent stuff to be honest, most of the lecturers are chemists. In many cases, they've got no idea what drugs are even available at the moment.

I never wanted to do pharmacy really, I wanted to do medicine but my personality got in the way, I would have had a breakdown if I'd done medicine.

So, as ever, I'm addicted to the internet and not doing as much work as I should. This semester's gone a lot better than last semester though - which was a disaster. I have to do the January exams in August, it's not going to be fun, I don't know how I'm going to motivate myself to revise. I'm gonna try to get another job in a pharmacy over the summer, I liked it last summer, it was better than being at university. The people you work with make all the difference, if they're nice it's fun but if they're not it's horrible. I worked in a few different pharmacies last summer, some I enjoyed but others were a nightmare. Not sure what I'm gonna do about the sweating, last summer I was dripping sweat over the counter thanks to the ADs I was on. Tried Inderal but it didn't help, I hate Inderal anyway, it makes me feel cr*p and it doesnt do anything for my anxiety.

About you...
What happened with the Risperdal?

Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:468122
URL: http://www.dr-bob.org/babble/20050312/msgs/470546.html